# SDR SWAA111040

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 75,811 hours, 68,756 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546550
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND STRINGER CLIP DELAMINATED AT BS 787, STR 25R.  REMOVED AND REPLACED CLIP PER SRM AND BAC DWG.
